# SDR ACE02050702

- Difficulty date: February 5, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 48,406 hours, 48,320 cycles
- Engine: Pwa PT6A65B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Part serial: 550
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

FLAPS STOPPED AT TAKEOFF.  RETRACTED TO UP ON THE GROUND.  THE SMELL OF HOT ELECTRICAL WAS STRONG. REPLACED FAILED FLAP MOTOR AND GEAR BOX.
